# SDR 96ZZZX3296

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4501W
- Make and model: Boeing 737247
- Aircraft serial: 19598
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LAS - FLT 432 - UPON ARRIVAL LAS, POST-FLIGHT INSPECTION, MAINTENANCE FOUND OIL ACCUMULATION IN TAILPIPE AREA BELOW TURBINE EXHAUST CONE.  INSPECTED CSD OIL COOLER, NO LEAKS FOUND.  INSPECTED NR 4, NR 5, AND NR 6 PRESSURE TUBES, AND NR 6 BEARING COMPARTMENT FOR LEAKS.  NONE FOUND.  REMOVED NR 6 BEARING SCAVENGE PUMP PER MM 72-50, NO CARBON FOUND COLD STREAM DRY.
